# SDR ASAA11510325

- Difficulty date: August 31, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 16,931 hours, 5,119 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN SELECTING HF31 IN 31 OR 32 RADIO SELECTOR PANEL BOTH ACTIVE AND STANDBY WINDOWS SHOW FAIL.  TESTED WITH SFO AIRLINE AND WE ARE ABLE TO TRANSMIT AND RECEIVE ON NR 1 HF AND SELCAL CHECKS GOOD.  PER TASK FIM 23 11 00 810 806 PERFORMED PROCEDURE TASK 23 11 00 810 801 BITE SYSTEM OF NR 1 AND NR 2 HF TRANSCEIVERS.  FAIL INDICATIONS ON RADIO SELECTOR PANELS ERASED AND SHOWS NORMAL.  GROUND VERIFICATION OF NR 1 AND NR 2 HF TRANSCEIVERS CHECK NORMAL.
